# SDR AALA201704039033

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N977NN
- Make and model: Boeing 737823
- Aircraft serial: 31225
- Aircraft time: 5,373 hours, 2,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR EXIT SIGN LIGHT COVER MISSING AT 1R. REPLACED MISSING EXIT SIGN COVER AT 1R. ALL OPS OK IAW M/M 33-51-00. THE AIRCRAFT WAS NOT GROUNDED.
